# SDR ASAA2016100118172

- Difficulty date: October 1, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 34,872 hours, 10,464 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FMC CDU FAULT 73-31372 NR 2 ENGINE.  UPPER EGT SECTORS READING HIGH.  ECONOMIC FAULT.  ACFT GROUNDED.  ACCOMPLISHED EE TST RECENT FAULTS IAW AMM 73-21-00-740-803-F00 AND EEC TEST IAW AMM 73-21-00-700-804-F00. NO FAULTS.
